Side effects and indications of Acefalgan 250
Acefalgan 250 is a medication commonly used to relieve pain, reduce fever for cases of fever and mild to moderate pain. Below is information about the side effects and indications of Acefalgan 250 that people need to know to use the drug safely and effectively when prescribed.
1. What is Acefalgan 250?
Acefalgan 250 is a modern medicine product manufactured and registered by Euvipharm Pharmaceutical Joint Stock Company - a member of Valeant Group, Vietnam.
Acefalgan 250 belongs to the group of analgesics, antipyretics, non-steroidal anti-inflammatory drugs, drugs for the treatment of Gout and bone and joint diseases. Each 1.5g of Acefalgan contains the main ingredient, acetaminophen, with a concentration of 250mg. The drug works to reduce fever from mild to moderate and relieve pain in pain such as: headache, migraine, muscle pain, sore throat, menstrual pain, cold, flu...
The drug is prepared in the form of effervescent nuggets and canned in 20 packs x 1.5g.
2. Uses and indications of Acefalgan 250mg
2.1 What does Acefalgan 250 do? Acetaminophen in the drug Acefalgan 250mg is a metabolite with analgesic and antipyretic effects that can replace aspirin. At equal doses in grams, both active ingredients have similar analgesic and antipyretic effects. However, Acetaminophen is not as effective in treating inflammation as aspirin.
With therapeutic doses, Acetaminophen has little effect on the respiratory and cardiovascular systems and does not change the acid-base balance, does not cause irritation or ulcers, stomach bleeding as when using salicylates. Because Acetaminophen has no effect on systemic cyclooxygenase, it only affects central nervous system cyclooxygenase.
2.2 Indication of Acefalgan 250 With the main ingredient being Acetaminophen, Acefalgan 250mg is usually indicated in the following cases:
Pain relief in mild to moderate pain such as headache, migraine, aches and pains. muscle fatigue, sore throat, menstrual pain, toothache, pain after tooth extraction, pain due to arthritis, pain due to injury, pain due to flu, cold .... Used to reduce fever for fever cases from mild to moderate such as: flu, cold, sore throat, sinusitis, teething fever, dengue fever, fever after vaccination, or fever due to infection, fever due to weather... 2.3 Contraindications Acefalgan 250 is contraindicated in the following cases:
People with hypersensitivity to the acetaminophen component (paracetamol) or to the excipients contained in the drug. Patients often have anemia or have a history of heart disease, lung disease, kidney disease, severe hypertension, liver failure. People with G6PD (glucose - 6 - phosphate dehydrogenase) deficiency. People with severe kidney failure.
3. Usage – Dosage of Acefalgan 250mg
In order to increase the effectiveness of the treatment, users need to use the drug correctly, in the correct dose prescribed by the doctor or according to the manufacturer's instructions for use. Here is the usage and reference dosage of Acefalgan 250mg:
How to use: The drug is prepared in the form of effervescent nuggets, so it should be taken orally. Mix 1 packet of 1.5g nuggets with about 10-20ml of water and wait for the medicine to completely effervescent, then drink. The interval between doses should be at least 4-6 hours and not more than 5 times a day.
The drug has a low content, so it is usually only used for children with the following dosage:
Usual dose: From 10 to 15mg/kg/time and 60mg/kg/day. Children from 1 - under 2 years old: take 1⁄2 sachets/time and 3-4 times a day. Children from 2 to 3 years old: take 3⁄4 sachets/time, 3-4 times a day. Children over 3 - 6 years old: take 1 sachet/time, 3-4 times a day. Children over 6 - 9 years old: take 1 - 1.5 sachets/time, 3 - 4 times a day. Children over 9-12 years old: take 2 sachets/time and 3-4 times a day. Note: This dosage is for reference only, the specific dose will be prescribed by the doctor. Therefore, it is necessary to consult and use the drug according to the instructions and prescriptions of the doctor.
4. Acefalgan 250 . side effects
Acefalgan 250mg medicine can cause side effects when used as follows:
The drug has few side effects, sometimes you can experience skin rash and some allergies such as urticaria, mucosal lesions, syndromes Steven-Johnson (SJS), Lyell's syndrome, toxic epidermal necrolysis (TEN) or acute generalized exanthematous pustulosis (AGEP). Uncommon: nausea, vomiting, rash, hematopoietic disorders (pancytopenia, neutropenia, thrombocytopenia), anemia, nephropathy, nephrotoxicity with long-term abuse. Rare: hypersensitivity reactions. Note: In the process of giving the drug to a child, if the child experiences the above side effects or has other unusual signs, immediately notify the treating doctor for advice and timely treatment.
5. Drug interactions
Acetaminophen ingredient in Acefalgan medicine can interact with some of the following drugs and active ingredients:
Long-term use of high doses of acetaminophen will slightly increase the anticoagulant effect of coumarin and indandion derivatives. Attention should be paid to the potential for severe hypothermia in patients receiving concomitant phenothiazines and antipyretic therapies. Concomitant use of acetaminophen with anticonvulsants (including phenytoin, barbiturates, carbamazepine) induces hepatic enzymes, which may increase the hepatotoxicity of acetaminophen. Concomitant use of acetaminophen with isoniazid may increase the risk of hepatotoxicity. Do not combine the drug with other drugs containing acetaminophen (paracetamol) and other non-steroidal anti-inflammatory drugs. In order to avoid drug interactions that adversely affect health and drugs being used, please immediately inform the doctor about the drugs being used for children during this time so that the doctor can guide and specify specific instructions. and safe for children.
6. Notes and cautions when using Acefalgan 250
When using Acefalgan 250, it is necessary to be cautious and pay attention to some of the following issues to ensure effectiveness and safety, namely:
Give the child the medicine according to the instructions and instructions, prescribed by the doctor. doctor. Absolutely do not arbitrarily use the drug or increase or decrease the dose of the drug without the prescription of the doctor. Caution should be exercised when administering the drug to people with liver or kidney failure. Caution should be exercised when administering acetaminophen in individuals with a history of pre-existing anemia. Do not drink alcohol while taking Acetaminophen, because it can increase toxicity to the liver. If pain symptoms persist for more than 5 days or fever persists for more than 3 days or other symptoms appear, stop taking the drug and consult a doctor for the best advice. People who are taking acetaminophen with other drugs that affect the liver should be closely monitored for liver damage. The safety of using the drug for pregnant women has not been established, so this subject only uses the drug when prescribed by a doctor. The drug in therapeutic doses does not affect the process of driving and operating machines, so it can be used for this subject.
7. Handling missed dose, overdose
Missed dose: If the patient misses a dose, take it as soon as you remember, but if it is almost time for the next dose, skip the missed dose and take the next dose as scheduled. Absolutely do not take a double dose, double the dose to make up for the missed dose.
Overdose: Using high doses or long-term acetaminophen can cause acetaminophen toxicity and overdose with manifestations such as skin rash, rash, nausea, vomiting, abdominal pain,...
When intoxication occurs In case of overdose, it is necessary to take the patient to a medical facility to be treated with an antidote, combined with supportive treatment and symptomatic treatment, it is best to wash the stomach within 4 hours after taking the drug.
8. How to store
The medicine should be stored in a cool and dry place with a temperature below 30 degrees Celsius and protected from moisture and sunlight. Keep medicine out of sight of children so that children do not play and take medicine without indications will affect the health of children.
If the medicine has been damaged, watery, discolored or expired, do not throw the medicine into the toilet or under the tap for daily use. Contact your doctor or local waste disposal company for instructions on how to safely dispose of the medication.
Above is all information about Acefalgan 250 that everyone needs to know to use the drug safely and achieve the best treatment results when prescribed.
Follow Vinmec International General Hospital website to get more health, nutrition and beauty information to protect the health of yourself and your loved ones in your family.
Để đặt lịch khám tại viện, Quý khách vui lòng bấm số HOTLINE hoặc đặt lịch trực tiếp TẠI ĐÂY. Tải và đặt lịch khám tự động trên ứng dụng MyVinmec để quản lý, theo dõi lịch và đặt hẹn mọi lúc mọi nơi ngay trên ứng dụng.